# SDR MASA200602659

- Difficulty date: December 3, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N939LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15039
- Aircraft time: 3,728 hours, 2,848 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 2741 CLT.  SPOILER/STAB FAULT STATUS MSG.  PERFORMED S-POST, OPS CHECKED GOOD.
